# SDR MASA200602066

- Difficulty date: August 8, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 22,935 hours, 18,795 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL2384
- Condition: Faulty
- Location: Lt Spoileron
- Part time: 13,359 hours, 10,877 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASH 7366 LGA - AIRCRAFT ROLLS TO THE LEFT ON FINAL WITH TRIM CENTERED.  MX REPLACED LT INBD SPOILERON PCU.
